# SDR CALA2025021100335

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A121556
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500I LBL 20" FRAME FASTENER HOLE ELONGATED REF AAR N/R 9937460 ACCOMPLISHED REPAIR AT FWD CARGO STA 500I, LBL 20 PER REF SRM 53-30-07-2R-1
